# SDR ASAA2012072292601

- Difficulty date: July 2, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 14,878 hours, 4,720 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJER639
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,128 hours, 6,643 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG WOULD NOT START ON LT IGNITION.  SWITCHED TO RT IGNITION, ENGINE STARTED  NORMALLY.   R & R NR 2 ENG (RT) LT EXCITER OPS CHECKED NORMAL REF AMM 74-11-01-400-801-F00.
